# SDR MASA2009100500309

- Difficulty date: October 5, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 32,893 hours, 35,067 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: 3K950131W1
- Condition: Malfunctioned
- Location: Oil System
- Part time: 17,220 hours, 17,441 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FRL FLT 2906 GJT - PHX.  AIRCRAFT DIVERTED TO DRO AND DECLARED AN EMERGENCY DUE TO RT ENGINE OIL PRESS WARNING.  MX R2 OIL COOLER.
